# SDR AALA971598

- Difficulty date: August 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N363AA
- Make and model: Boeing 767323
- Aircraft serial: 24044
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EZE - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHT AT PAX SEAT 38HJ INOPERATIVE.  REPAIRED BROKEN/SHORTED EMERGENCY EXIT LIGHT WIRE AT PAX SEAT 38HJ.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
